# SDR SWAA2023073171980

- Difficulty date: June 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE JUST I/B OF FWD END OF #6 FLAP TRACK WIGGLE PLATE CRACKED. (MARKED)<[01] R&R WIGGLE PLATE PER SRM 51-40-02.
